# SDR DALA2017040602774

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 64,884 hours, 47,304 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VIS INSPECTION OF THE OVERHEAD WIRE BUNDLE,  FOUND THE WIRE BUNDLE CHAFING AGAINST RELAY.  ROUTED THE WIRE BUNDLE FOR CLEARANCE AND FOUND NO DAMAGED WIRES. ACFT OKAY FOR SERVICE.
